# SDR CALA2024102102679

- Difficulty date: September 11, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 313N505261
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO INSTALL NUMBER 1 PYLON AFT DRAIN TUBE PANEL FOUND FWD AND AFT SUPPORT ANGLES FOR DRAIN TUBE SUPPORT TO BE CRACKED REF AMES NR 172653-0400-0346 ACCOMPLISHED AND PARTIAL WORK ON 192 FABRICATED AND AFT DRAIN BRACKETS IAW DRAWING 313N5042 AND BOEIN G DRAWING 313N5052 AND INSTALLED FWD AFT BRACKETS IAW BOEING SRM 51-40-02 PARA 7-9 AND BOEING DRAWING 313N5052,
